MAUDE Adverse Event Report: DJO, LLC DONJOY; DONJOY ICEMAN CLEARCUBE

DJO, LLC DONJOY; DONJOY ICEMAN CLEARCUBE
Model Number 11-0493
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/14/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint received that alleges "he put device on a tv tray when going to bed and condensation caused it to slide and pull his shoulder.Hung up before completing information.When i called back he stated he wouldn't say anything else, and that we speak to his attorney and he would sue the company".

Brand Name
DONJOY
Common Device Name
DONJOY ICEMAN CLEARCUBE
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key7366743
Report Number9616086-2018-00006
Device Sequence Number1976893
Product Code ILO
UDI-Device Identifier00190446257189
UDI-Public00190446257189
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number11-0493
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;